# SDR 2005FA0001443

- Difficulty date: August 5, 2005
- Submitted: October 25, 2005
- Operation: General aviation
- Aircraft: N414RJ
- Make and model: Cessna 414
- Aircraft serial: 4140632
- Engine: Cont TSIO520*
- Propeller: Mcauly 3AF32C93
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gearbox
- Condition: Worn
- Location: Mlg
- Part time: 7,468 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE LANDING GEAR COLLAPSED ON LANDING ROLL-OUT.  UNABLE TO FIND A BROKEN PART, HOWEVER, LINKAGE WAS WORN INCLUDING PARTS IN GEARBOX.  CONDITION COULD LEAK TO INSUFFICENT OVER-CENTER TENSION ON DOWN LOCK LINKAGE. (SW17200508357)  (K)
